# SDR WX0A2025072532511

- Difficulty date: July 23, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N301NV
- Make and model: Airbus A319-112
- Aircraft serial: 2319
- Aircraft time: 53,934 hours, 31,128 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Detached
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) FWD OVERWING EMERGENCY EXIT COVER FELL OFF IN FLIGHT.  PERFORMED INSPECTION OF FWD OVERWING EMERGANCY EXIT COVER AND REINSTALLED COVER FLAP IAW AMM 52-21-00-200-001-A AND 52-21-11-400-001-A.
